# SDR SWAA2022011861000

- Difficulty date: January 13, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK ENTRY EMERGENCY LIGHT INOP. ; / [01] REPLACED LAMP ON FLIGHT DECK EMERGENCY ENTRY LIGHT; PERFORMED TEST; TEST PASS. REF. TO B 737 AMM 33-51-01-960-801.; [02] VERIFIED STEP 1
